# SDR SWAA2022071922186

- Difficulty date: June 23, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SHIELD BETWEEN STA 500 AND STA 500A RBL 21' UPPER SURFACE CORROSION / [01] REMOVED CORROSION AT FWD. CARGO COMPT. AFT. SHIELD; BETWEEN STA. 500 & 500A; RBL 21; UPPER SURFACE; AS PER B737-7 SRM 51-10-02.;[02] ORIG. MAT. : 0.032'; MAT. REMOVED: 0.020'; REMAINING MAT. : 0.012'. FOUND OUT OF LIMITS; AS PER B737-7 SRM 53-00-53-1A-2. TOOL USED: ID #453047; DUE DATE: 12/03/22.;[03] VERIFIED STEPS 1 AND 2;[04] RECEIVED NEW SHIELD P/N: 143A8126U31; PO#: 17772343; ISSUED TAG: WN16489. THE SHIELD WAS REMOVED & WILL BE INSTALLED ON CARD: TTG8Q004DHNZ.;[05] VERIFIED STEP 4
